Title: Faster Interleaved Modular Multiplication Based on Barrett and Montgomery Reduction Methods
Authors: Knezevic, Miroslav ×
Vercauteren, Fr├ęderik
Verbauwhede, Ingrid #
Issue Date: 2010
Publisher: IEEE
Series Title: IEEE Transactions on Computers vol:59 issue:12 pages:1715-1721
ISSN: 0018-9340
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-1191.pdf Published 827KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science